# SDR SWIA200211017

- Difficulty date: June 15, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 32,420 hours, 40,351 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET AND FRAME CHAFED WHERE RUDDER TRIM CABLES PASS FROM AFT RIGGING BAY INTO VERTICAL STAB.  REPAIRED IAW GST-1980/02 AND SB 120-27-0082.
